Urmăriți
JinRong Wang
JinRong Wang
Department of Mathematics, Guizhou University
Adresă de e-mail confirmată pe gzu.edu.cn - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Basic theory of fractional differential equations
Z Yong, W Jinrong, Z Lu
World Scientific, 2016
1813*2016
A class of fractional evolution equations and optimal controls
JR Wang, Y Zhou
Nonlinear Analysis: Real World Applications 12 (1), 262-272, 2011
4842011
On the concept and existence of solution for impulsive fractional differential equations
M Fec, Y Zhou, JR Wang
Communications in Nonlinear Science and Numerical Simulation 17 (7), 3050-3060, 2012
4322012
Ulam stability and data dependence for fractional differential equations with Caputo derivative
JR Wang, L Lv, Y Zhou
Electronic Journal of Qualitative Theory of Differential Equations 2011 (63 …, 2011
3392011
Ulam’s type stability of impulsive ordinary differential equations
JR Wang, M Fec, Y Zhou
Journal of Mathematical Analysis and Applications 395 (1), 258-264, 2012
2832012
On the new concept of solutions and existence results for impulsive fractional evolution equations
M Fečkan, JR Wang, Y Zhou
Dynamics of Partial Differential Equations 8 (4), 345-361, 2011
2792011
Nonlocal initial value problems for differential equations with Hilfer fractional derivative
JR Wang, Y Zhang
Applied Mathematics and Computation 266, 850-859, 2015
2542015
Nonlinear impulsive problems for fractional differential equations and Ulam stability
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3389-3405, 2012
2492012
Existence and controllability results for fractional semilinear differential inclusions
JR Wang, Y Zhou
Nonlinear Analysis: Real World Applications 12 (6), 3642-3653, 2011
2462011
Hermite–Hadamard-type inequalities for Riemann–Liouville fractional integrals via two kinds of convexity
JR Wang, X Li, M Fe [cbreve] kan, Y Zhou
Applicable Analysis 92 (11), 2241-2253, 2013
2392013
A survey on impulsive fractional differential equations
JR Wang, M Fečkan, Y Zhou
Fractional Calculus and Applied Analysis 19 (4), 806-831, 2016
2352016
Finite time stability of fractional delay differential equations
M Li, JR Wang
Applied Mathematics Letters 64, 170-176, 2017
2212017
Exploring delayed Mittag-Leffler type matrix functions to study finite time stability of fractional delay differential equations
M Li, JR Wang
Applied Mathematics and Computation 324, 254-265, 2018
2202018
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3008-3020, 2012
1982012
New concepts and results in stability of fractional differential equations
JR Wang, LL Lv, Y Zhou
Communications in Nonlinear Science and Numerical Simulation 17 (6), 2530-2538, 2012
1952012
A general class of impulsive evolution equations
M Fečkan, JR Wang
Topological Methods in Nonlinear Analysis 46 (2), 915-933, 2015
1552015
Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators
M Feckan, JR Wang, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 79-95, 2013
1412013
On a new class of impulsive fractional differential equations
JR Wang, Y Zhou, Z Lin
Applied Mathematics and Computation 242, 649-657, 2014
1392014
Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces
JR Wang, Z Fan, Y Zhou
Journal of Optimization Theory and Applications 154 (1), 292-302, 2012
1352012
Complete controllability of fractional evolution systems
JR Wang, Y Zhou
Communications in Nonlinear Science and Numerical Simulation 17 (11), 4346-4355, 2012
1202012
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20